# SDR SCNA00039

- Difficulty date: April 30, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- Aircraft time: 62,077 hours, 24,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE CHECK THE EMERGENCY EXIT LIGHT AT THE AFT ENTRY DOOR WAS FOUND INOPERATIVE.  THE BATTERIES AT THE AFT ENTRY DOOR WERE FOUND INOPERATIVE, AND WERE REMOVED AND REPLACED.
